MathSciNet Relay Station
MathSciNet bibliographic data
MR559201 (83g:41027) 41A45 (41A50 65D10)
Shrager, Richard I.; Hill, Edward, Jr. Nonlinear curve-fitting in the $L\sb{1}$ and $L\sb{\infty }$ norms. Math. Comp. 34 (1980), no. 150, 529–541.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement